# SDR VNAA20250629008

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIEDOWN FITTING AT STRINGER 25L AND FS 629 IS CORRODED.  REMOVED AND REPLACED TIEDOWN FITTING IAW CRJ-900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
